# SDR DALA2025060304234

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 12,839 hours, 5,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8136, CORROSION ON SEAT TRACK RBL 23 AFT OF FRAME 72. CORRECTIVE ACTION: CUT & REMOVED DAMAGED SEAT TRACK RBL 23.0 AT LOCATION A PER ER/A 623169-14TR REV ORIG. ACCOMPLISHED HFEC OF CUT LINE PER ANDTP BD500-A-J51-01-08-01AAA-353A-X NO CRACKS FOUND. RECUT SEAT TRACK RBL 23.0 AT LOCATION B PER ER/A 623169-14TR REV. O (127702) COMLETED STEP 12 HFEC CUTLINE MANUFATURED ALL SPLICE REPAIR PARTS PER ER/A 623169-14TR AND PRI 626778-14 REV O. INSTALLED RBL 23.0 SEAT TRACK REPAIR IAW ER/A 623169-14TR. (LP 1001459)
